# SDR ASOA20161008013

- Difficulty date: October 8, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 22,828 hours, 22,332 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RT JET OVERHEAT FAIL CAUTION MESSAGE IN FLIGHT.  CAME ON AND DISAPPEARED TWICE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY IAW AMM 26-11-00, OPS CHECKED GOOD WITH NO DEFECTS NOTED. THE DISCREPANCY HAS NOT REPEATED.
